Delayed period while on birth control

Common Questions and Answers about Delayed period while on birth control

period

Avatar f tn I started Diane 35 on january first day of my period. On february while on 7 days no pill, i had a very light period, brown to pinkish and lasted for 3 days. Then on march same thing till april a very light period every 7 days no pill. I remember april was super light period. I supposed to have a period on May 12 but until it's been 7 days delayed. I remembered i misses 1 pill last month but took it right away the next day together with my daily dose.
Avatar f tn Can stopping the birth control give you brown discharge of 8 days? and a delayed period?. i have always taken my pills, active and inactive pills every month... but now stopped it the birth control... i have a delayed period... at least 29 to 31 days sincle last brown discharge from the 2nd to the 8th-10th of July... i have regular periods after 21 to 23 days...
Avatar f tn THEN GET ON BIRTH CONTROL! Abortion is NOT a form of birth control. If you and your fiancee are not ready for a baby, then there is all sorts of birth control that you can use, ranging from IUD, the pill, condoms, shots, vaginal foam, diaphragm, etc. If you have had unprotected sex, then you CAN be pregnant. Take a home pregnancy test. I hope to God it is negative. If it is, please get on birth control TODAY. If it is positive, get to the doctor.
Avatar f tn Hi there. Well, the emergency contraceptive is for emergencies. At the point you take three in 2 months, you aren't using it properly. Get on regular, daily birth control hon. Of course your body is reacting to the pills. It's a major shock of hormones to the system (how it prevents an egg from implanting) and your body will respond with an imbalance and late periods and irregular periods are the result.
Avatar f tn Ok, theres a lot... I have had an ovarian cyst in the past, and I am having the same upper abdominal pain that I had last time. I am supposed to get my period tomorrow. I usually get some small cramps about a week before, but have not felt any symptoms this time. The last time i had sex was 5 weeks ago. We used a condom, I'm on birth control, and he didnt ejaculate near my vagina. I had a normal period 10 days after tht. I'm not officially late yet, but I'm scared i might be.
Avatar f tn Hi there, Emergency contraceptive pills are very effective in preventing pregnancy if taken in correct dosage and taken as early as possible after sex. Emergency contraceptive pills can cause temporary disruption of the menstrual cycle. If they are taken before ovulation there can be progesterone withdrawal bleeding a few days after the pills are taken. If taken after ovulation, it may increase the length of the luteal phase and may delay menstruation by a few days.
Avatar f tn Things you should also know, I was on birth control and the month before I forgot to take my birth control on a weekend trip and got my period, at an irregular time. This month I got a light period at the same time but while I was taking my birth control properly, then at the end of the packet is where I start my missed period count. I did start bc because I had irregular periods and this missed period has happened before when I was younger from messing with my bc but never this long.
Avatar f tn There are 2 options. Going on the contraceptive pill leading up to the holiday, and then not skipping a week of your pill for the time when you would due your holiday. That, or use tampons and that way you can still go in water and wear bikinis etc. Maybe something to talk to your mum about and see what she suggests.
Avatar f tn Acupuncture and Herbs are very effective for regulating your cycle as well as fertility. There are a variety of patterns that effect a ladies cycle. A good Diagnostition in Chinese medicine should be able to get you back on track with your cycle as well as help you conceive. Hope this helps Charles Peri OMD 415 897-4678.
Avatar m tn My girlfriend has been on birth control for about a month now. We had sex on 11-17-12 and She was expecting her period to be on 11-20-12! She says she feels the usual symptoms as if she would be starting her period but yet it hasn't started yet. Could this be the birth control altering her cycle? Or does this mean she's pregnant? I need some information on what to expect and I need answers pleeeeassseee!!!
6422064 tn?1381160165 Before that I use to take beyaz for about 5 months..my dr. Wanted me to try a new birth control so he put me on Loestrin fe. I was good taking pills regularly but soon I started to forget and would miss 2 days here and there and would double up. I dI'd not use a back up method because I figured I had difficulty getting pregnant anyway, and most condoms irritate my skin. I was on bc because to help control my cyst.
Avatar n tn I took the 1st Gedarel 30 pill on the 2nd day of my period (but it was my 2nd birth control pill in that cycle as I had taken micgrogynon the night before as above) . I have taken gedarel 30 regularly since then at 10pm everyday.
Avatar m tn 3 month ago i put my finger inside vagina of my gf next day she took ipill having doubt of sperm on my fingers. her period date was after 11 days she got her first period in time. In second month period was delayed for 2 days and in third month she hasnt got her period till now its 13 days already... is she pregnant..she is getting many symvtoms of tiredness abdomen pain etc...
Avatar n tn Yes, any birth control you start can cause your period to be delayed. Or you could get spotting or breakthrough bleeding in the middle of a pack. All of that is normal.
Avatar m tn My husband and I so want to have a baby and I have never been on birth control and I have no kids. I am praying for a baby. Anyone ever have this problem? If so what was the cause? I do have some pregnancy symptoms,lower back pain,headaches,nausea,tender breast,extremely tired.
1108272 tn?1292900816 So after my six weeks wellness check up I got on a breastfeeding friendly birth control and that made my period stop completely for about 8 months.
Avatar m tn no im not on birth control.
956554 tn?1246585130 You can go to planned parenthood, they have free condoms there, low cost birth control, and also programs for low income for free birth control. There are resources out there you just have to look. Good luck to you and I hope all works out well.
Avatar f tn hello..i've been using trust pills for 3 years. Suddenly,I was worried because my period was delayed. Supposedly, it was regular that when I'm on my number 26 pills the brown color my period will come out. But, untill i finished the last pills the number 28 on july 9, 2014my period did not came out. So, i stop taking a new pack of pills.I was doing pregnancy test but it was negative..
Avatar f tn I'm having issues with hair loss. After having my first baby in dec of 2007, I got on the birth control shot(Deprovera) & things where going pretty good til I STOPPED the shot, now my hair is falling out. I mean major hair loss all over my head(mostly around the egdes & back)! My last shot was back in mid April. I've been off it (the shot) for about 10 weeks now. Guess I'm in the clearing-out phase. What is going on? Is this normal? How long will it last? Will I go bald????
Avatar f tn m on Yaz and i went to Hawaii june 2nd through june 10th and i was supposed to be on my period during that week but i double up on my birth control so i wouldnt have a period during vacation but before that i was sexually active with out protection and i had not taken my birth control at the same time those days. but i guess i was just wondering could you get pregnant during that time? are you fertile if you do that?
Avatar f tn ll take some worry out of getting pregnant on accident. Condoms are still a good idea (even while on birth control) just because the pill doesn't prevent STDs, while condoms (when used properly) do.
Avatar f tn It is best to wait for a month or so for your periods to regularize and then start a suitable birth control method. A visit to a gynecologist for discussion on the most appropriate method will be helpful. If you do not get your periods in a week or so it is suggested to take up pregnancy test. A urine/blood test for determining HCG levels may be done. This is only an advice and not a substitute for clinical examination. For more assistance and queries seek the opinion of a gynecologist.
Avatar f tn plan b was taken 8 hours after unprotected sex. next week it will be time for my period. since i’m on birth control i have a timed period at the end of each month. i’m concerned with the plan b effecting my period and making it late. i do have pregnancy tests stocked up just incase. i have already took 2 and they have been dead negative. i plan to take one when my period is supposed to come. i just don’t want to be pregnant right now i’m not in the greatest situation. any advice or tips.
Avatar f tn t know where else to look. I am 22 and usually have my period the same time every month and have been on birth control for a while now but no i have missed my period by a whole week and don't want to start a new month of birth control just in case i am pregnant i have been having a sharp pain that seems like it might be where my left ovary is.